Free Access
Issue
R.A.I.R.O.
Volume 6, Number R1, 1972
Page(s) 37 - 55
DOI https://doi.org/10.1051/m2an/197206R100371
Published online 01 February 2017
  1. N. BOURBAKI, Éditions Hermann. [1] Topologie générale, chapitre I, troisième édition.
  2. N. BOURBAKI, Éditions Hermann. [2] Topologie générale, chapitre IX, deuxième édition.
  3. N. BOURBAKI, Éditions Hermann. [3] Fonctions d'une variable réelle, chapitre IV, deuxième édition.
  4. N. BOURBAKI, Éditions Hermann. [4] Espaces vectoriels topologiques, chapitres I et II, deuxième édition.
  5. N. BOURBAKI, Éditions Hermann. [5] Intégration, chapitres I, II, III et IV, deuxième édition.
  6. N. BOURBAKI, Éditions Hermann. [6] Intégration, chapitre V, première édition.
  7. N. BOURBAKI, Éditions Hermann. [7] Intégration, chapitre VI, première édition.
  8. N. BOURBAKI, Éditions Hermann. [8] Intégration, chapitre IX, première édition.
  9. C. CASTAING [1] « Sur les multi-applications mesurables », Revue d'Informatique et de Recherche Opérationnelle, 1re année, n° 1, 1967, p. 91-126, Dunod. [EuDML: 193079] [MR: 223527] [Zbl: 0153.08501]
  10. C. CASTAING [2] Sur les multi-applications mesurable, Thèse, Caen, 1967. [Zbl: 0153.08501] [MR: 223527]
  11. C. CASTAING et M. VALADIER [1] « Équations différentielles multivoques dans les espaces localement convexes », Revue d'Informatique et de Recherche Opérationnelle, 3e année, n° 16, 1969, p. 3-16, Dunod. [EuDML: 193116] [MR: 247237] [Zbl: 0186.21004]
  12. L. CESARI [1] « Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints I », Transactions A.M.S., vol. 124, n° 3, 1966, p. 369-412. [MR: 203542] [Zbl: 0145.12501]
  13. L. CESARI [2] « Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints II », Transactions A.M.S., vol. 124, n° 3, 1966, p. 413-430. [MR: 203543] [Zbl: 0145.12501]
  14. L. CESARI [3] « Existence theroems of optimal solutions in Lagrange and Pontrjagin problems », J. Siam Control, vol. 3, n° 3, 1965, p. 475-498. [MR: 199762] [Zbl: 0137.08204]
  15. L. CESARI [4] « Existence theorems for multidimensional Lagrange problems», Journal of optimization theory and applications, 1, 1967, p. 87-112. [MR: 226463] [Zbl: 0156.12503]
  16. I. EKELAND [1] « Sur certains problèmes de contrôle optimal », C.R. Acad. Sc. Paris, 269, 1969, p. 1585-1588. [MR: 250157] [Zbl: 0246.49008]
  17. I. EKELAND [2] « Relaxation de problèmes de contrôle optimal pour des systèmes gouvernés par des équations aux dérivées partielles », C.R. Acad. Sc. Paris, 270, 1970, p. 1283-1286. [MR: 259715] [Zbl: 0199.48505]
  18. I. EKELAND [3] « Formes équivalentes d'un problème relaxé », C.R. Acad. Sc. Paris, 271, 1970, p. 289-292. [MR: 271807] [Zbl: 0198.48802]
  19. I. EKELAND [4] Relaxation de problèmes de contrôle optimal pour des systèmes gouvernés par des équations aux dérivées partielles de type elliptique, Thèse, Fac. Sciences Paris, 1970. [Zbl: 0199.48505]
  20. A. F. FILIPPOV [1] « On certain questions in the theory of optimal control », J. Siam Control, vol. 1, n° 1, 1962, p. 76-84. [MR: 149985] [Zbl: 0139.05102]
  21. A. F. FILIPPOV [2] « Classical solutions of differential equations with multivalued right-hand side », J. Siam Control,vol. 5, n° 4, 1967, p. 609-621. [MR: 220995]
  22. R. A. GAMBILL [1] « Generalized curves and the existence of optimal controls », J. Siam Control, vol. 1, n° 3, 1963, p. 246-260. [MR: 173583] [Zbl: 0151.13001]
  23. R. GAMKRELIDZE [1] « Régimes optimaux glissants », DAN SSSR 143, 1962, p. 1243-1245, Soviet Math. Dokl. 3, 1962, p. 559-562. [MR: 137904] [Zbl: 0131.32402]
  24. A. GHOUILA-HOURI [1] Problèmes d'existence en théorie de la commande, Congrès d'Automatique théorique, Paris, 1965, Dunod. [Zbl: 0183.16603]
  25. A. GHOUILA-HOURI [2] « Sur la généralisation de la notion de Commande d'un système guidable », Revue d'Informatique et de Recherche Opérationnelle, 1re année, n° 4, 1967. p. 7-32. [EuDML: 193086] [MR: 222743] [Zbl: 0153.20403]
  26. E. J. Mc SHANE [1] « Generalized curves », Duke Math. J., 6, 1940, p. 513-536. [MR: 2469] [Zbl: 0023.39801]
  27. E. J. Mc SHANE [2] « Necessary conditions in generalized curve problems of the calculus of variations », Duke Math. J., 7, 1940, p. 1-27. [MR: 3478] [JFM: 66.1271.02]
  28. E. J. Mc SHANE [3] « Existence theorems for Bolza problems m the calculus of variations », Duke Math. J., 7, 1940, p. 28-61. [MR: 3479] [JFM: 66.1271.01]
  29. E. J. Mc SHANE [4] « A metric in the space of generalized curves », Ann. of Math., vol. 52, n° 2, 1950, p. 328-349. [MR: 37479] [Zbl: 0039.11302]
  30. E. J. Mc SHANE [5] « Relaxed controls and variational problems », J. Siam Control, vol. 5, n° 3, p. 438-485. [MR: 218949] [Zbl: 0153.13104]
  31. P. MICHEL [1] « Complétion des systèmes dynamiques et des systèmes dynamiques locaux », C.R. Acad. Sc. Paris, 211, 1970, p. 573-576. [MR: 274091] [Zbl: 0222.93003]
  32. P. MICHEL [2] « Complétion de l'ensemble des trajectoires d'un système dynamique », Cahier de l'I.R.I.A., n° 4, mars 1971, p. 99-143. [MR: 479548] [Zbl: 0254.93021]
  33. P. MICHEL [3] « Complétion de l'ensemble des trajectoires d'un système à commande », Cahier de l'I.R.I.A., n° 4, mars 1971, p. 79-98. [MR: 476058] [Zbl: 0254.93020]
  34. P. MICHEL [4] « Théorèmes d'existence pour des commandes généralisées à valeurs dans un espace topologique séparé », C.R. Acad. Sc. Paris, 272, série A, 1971, p. 1346-1349. [MR: 426901] [Zbl: 0215.59801]
  35. P. MICHEL [5] « Condition nécessaire d'optimalité pour des commandes généralisées à valeurs dans un espace topologique séparé », C.R. Acad. Sc. Paris, 273, série A, 1971, p. 50-53. [MR: 284889] [Zbl: 0242.49017]
  36. L. W. NEUSTADT [1] « The existence of optimal controls in the absence of convexity conditions », J. Math. Anal. Appl., 7, 1963, p. 110-117. [MR: 154768] [Zbl: 0115.13304]
  37. R. PALLU DE LA BARRIERE [1] Cours d'automatique théorique, Dunod, 1966. [MR: 187954] [Zbl: 0133.39601]
  38. E. ROXIN [1] « The existence of optimal controls », Michigan Math. J., vol. 9, 1962, p. 109-119. [MR: 136844] [Zbl: 0105.07801]
  39. E. ROXIN [2] « On generalized dynamical systems defined by contingent equations », J. of Differential Equations, vol. 1, n° 2, 1965, p. 188-205. [MR: 201756] [Zbl: 0135.30802]
  40. M. VALADIER [1] Contribution à l'analyse convexe, Thèse, Fac. Sciences Paris, 1970.
  41. J. WARGA [1] « Relaxed variational problems », J. Math. Anal. Appl., 4, 1962, p. 111-128. [MR: 142020] [Zbl: 0102.31801]
  42. J. WARGA [2] « Necessary conditions for minimum in relaxed variational problems », J. Math. Anal. Appl., 4, 1962, p. 129-145. [MR: 142021] [Zbl: 0102.31802]
  43. J. WARGA [3] « Variational problems with unbounded controls », J. Siam Control, vol. 3, n° 3, 1965, p. 424-438. [MR: 194951] [Zbl: 0201.47803]
  44. J. WARGA [4] « Functions of relaxed control », J. Siam Control, vol. 5, n° 4, 1967, p. 628-641. [MR: 226474] [Zbl: 0234.49007]
  45. J. WARGA [5] « Restricted minima of functions of controls », J. Siam Control, vol. 5, n° 4, 1967, p. 642-656. [MR: 226475] [Zbl: 0234.49008]
  46. J. WARGA [6] « Control problems with functional restrictions », J. Siam Control, vol. 8, n° 3, 1970, p. 360-371. [MR: 276854] [Zbl: 0205.16701]
  47. T. WAZEWSKI [1] « Sur une généralisation des solutions d'une équation au contingent », Bull. Acad. Polon. Sc., Sér. Math. Astr. Phys., vol. 10, 1962, p. 11-15. [MR: 153944] [Zbl: 0104.30404]
  48. T. WAZEWSKI [2] « Sur les systèmes de commande non linéaires dont le contre-domaine de commande n'est pas forcément convexe », Bull. Acad. Polon. Sc., Sér. Math. Astr. Phys., vol. 10, 1962, p. 17-21. [MR: 153945] [Zbl: 0104.30501]
  49. L. C. YOUNG [1] « Generalized curves and the existence of an atteined absolute minimum in the calculus of variations », C.R. Soc. Sc. Lettres Varsovie, Classe III, vol. 30, 1937, p. 212-234. [Zbl: 0019.21901] [JFM: 63.1064.01]
  50. L. C. YOUNG [2] « Necessary conditions in the calculus of variations », Acta Math., vol. 69, 1938, p. 239-258. [MR: 1555440] [Zbl: 0019.26702]
  51. L. C. YOUNG [3] « Generalized surfaces in the calculus of variations I », Ann. of Math., vol. 43, 1942, p. 84-103. [MR: 6023] [Zbl: 0063.09081]
  52. L. C. YOUNG [4] « Generalized surfaces in the calculus of variations II », Ann. of Math., vol. 43, 1942, p. 530-544. [MR: 6832] [Zbl: 0063.08362]
  53. L. C. YOUNG [5] Lectures on the calculus of variations and optimal control theory, W. B. Saunders, 1969. [MR: 259704] [Zbl: 0177.37801]
  54. K. YOSIDA [1] Functional Analysis, Springer, second édition, 1968.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you